| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Endophthalmitis (1835); Hyperemia (1904); Hypopyon (1913); Keratitis (1944); Fibrosis (3167)
| Date of Event |
07/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure the patient experienced endophthalmitis which was confirmed on the second day after surgery with presence of key findings fibrin and hypopyon.No surgical treatment was performed but the patient was treated with steroid eye drops and antibacterial eye drops.The lens was remained in patient eye and the event outcome was resolving.Additional information has been received stating subjective symptoms of blurred vision from the second day after surgery with inflammation findings, hyperemia, keratic precipitates (kp) and fibrin with no iol defect.There are two medical device reports associated with this complaint.This report is 2 of 2.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in d.4.The manufacturer internal reference number is: (b)(4).